MAUDE Adverse Event Report: SALTER LABS N/A; ADULT. ETCO2/O2 NASAL DIVIDED CANNULA, MALE LUER STYLE CO2 CONNECTOR. ADAPTOR 22

SALTER LABS N/A; ADULT. ETCO2/O2 NASAL DIVIDED CANNULA, MALE LUER STYLE CO2 CONNECTOR. ADAPTOR 22
Model Number 47SOFT-TG-7-7
Medical Device Problem Codes Partial Blockage (1065); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 oct 2025 has been included in the health authority report.Should additional.Information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that there was intermittent failure of etco2 readings and frequent blockages of the oxygen flow.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "intermittent failure of etco2 readings and frequent blockages in flow" regarding part 47soft-tg-7-7-25 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver performed risk assessment with rma-20001a revision 6; the most closely associated risk is id r42 (p1=1, p2=1) with a probability of harm occurring p=1 and severity s=3 which is low risk.The calculated p1 based on complaints and sales in the previous 24 months is 2/5 - remote.Therefore, the probability of harm occurring (p) is the same as the rma and is determined to be low risk per ref-20001-c1 rev2.2.Regulatory/ compliance reviewed ref-20001-c1 rev2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact reviewed ref-20001-c1 rev2, and there is medium brand recognition/customer impact.
 
Event or Problem Description

Brand Name
N/A
Common Device Name
ADULT. ETCO2/O2 NASAL DIVIDED CANNULA, MALE LUER STYLE CO2 CONNECTOR. ADAPTOR 22
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23273639
Report Number3004748541-2025-00079
Device Sequence Number8872509
Product Code CCK
UDI-Device Identifier00607411945786
UDI-Public(01)00607411945786
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K151421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47SOFT-TG-7-7
Device Catalogue Number47SOFT-TG-7-7
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown